# SDR SWAA2021102230887

- Difficulty date: October 18, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 77,249 hours, 45,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRES STIP DETACHED ; / [01] REATTACHED EGRESS STRIP IAW AMM 33-51-15.ALL WORK PERFORMED BY 72111.
